# SDR FDEA201607132422

- Difficulty date: July 13, 2016
- Submitted: July 20, 2016
- Operation: Air carrier
- Aircraft: N582FE
- Make and model: Doug MD-11F
- Aircraft serial: 48420
- Aircraft time: 80,312 hours, 18,636 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge
- Part number: ARC0503504
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING, OTBD FLAP, OTBD FORWARD HINGE LOWER MOUNT INBD BORE SURFACE AREA CORRODED.  REWORKED AND FOUND EXCEEDED LIMIT IAW CMM 57-44-09.  EXISTING THICKNESS: 0.414", MATERIAL REMOVED: 0.008", REMAINING THICKNESS: 0.406", MINIMUM ALLOWABLE, THICKNESS: 0.408", REPAIR SHIM FABRICATED AND INSTALLED IAW EA 1-5750-T0309816A, PART 2, STEP 1. TITLE: WINGS, FLIGHT SURFACES, EA 1-5750-7-5002, RT WING, OTBD FLAP, OTBD HINGE ASSY, WING SIDE, CORROSION REPAIR.  REPAIR CLASSIFIED AS MINOR GMM 6-2-100.  REFER TO WRI: 57504779 FOR WORK DETAILS.
